# SDR USAA070676

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294 BETWEEN STR S10R & S11R, ANGLE STIFFENER HAS CRACK.  REMOVED & REPLACED ANGLE STIFFENER WITH NEW PART PER SRM 51-10-02, DEFECT SIZE:  .5 INCH.
